# SDR 2005FA0000734

- Difficulty date: May 17, 2005
- Submitted: May 17, 2005
- Operation: General aviation
- Aircraft: N175WB
- Make and model: Piper PA46-500TP
- Aircraft serial: 4697181
- Aircraft time: 155 hours
- System (JASC): 3452 · ATC Transponder System
- Part: Antenna
- Part number: CI105
- Condition: Broken
- Location: Nr 1 Transponder
- Stage of operation: NR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

NR 1 TRANSPONDER ANTENNA BROKEN OFF DURING FLIGHT.
